# SDR ASOA01094A

- Difficulty date: December 15, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FS 280 BULKHEAD WAS FOUND TO BE CRACKED OUTBOARD OF RBL 9 AND LBL 9, AND THE FLOOR SUPPORT ANGLE WAS FOUND TO BE CRACKED OUTBOARD OF LBL 9 AND CORRODED BETWEEN RBL 9 AND LBL 9.  MAINTENANCE WILL REPAIR THE FS 280 BULKHEAD, OUTBOARD OF RBL 9 AND LBL 9, AND THE FLOOR SUPPORT ANGLE OUTBOARD OF RBL AND LBL 9, AND THE FLOOR SUPPORT ANGLE OUTBOARD OF LBL 9, AND BETWEEN RBL 9 AND LBL 9, IAW BOMBARDIER REO 601R-53-11-926.  (M)
